Alert archive / Idaho / High Wind Warnings in 2010
High Wind Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at Nov 15, 2010, 10:23 PM MST. It took effect at Nov 16, 2010, 8:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2010, 10:23 PM MST (05:23 UTC)
- In effect from
- Nov 16, 2010, 8:00 AM MST
- Expired
- Nov 16, 2010, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
778 WWUS75 KPIH 160523 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1023 PM MST MON NOV 15 2010 IDZ017-022-161400- /O.UPG.KPIH.WI.Y.0020.101116T1600Z-101117T0300Z/ /O.NEW.KPIH.HW.W.0004.101116T1500Z-101116T2100Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT 1023 PM MST MON NOV 15 2010 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 2 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH EARLY MORNING WITH GUSTS TO 50 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO NEAR 60 MPH NEAR NOON TUESDAY. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS WILL BEGIN TO DECREASE AFTER 1 PM MST. * LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... AND SWEETZER SUMMIT. * IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING WIND GUSTS UP TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED TERRAIN AND PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-021-161400- /O.CON.KPIH.WI.Y.0020.101116T1600Z-101117T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 1023 PM MST MON NOV 15 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY. * WINDS: INCREASING OVERNIGHT WITH GUSTS TO 35 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO 45 MPH BY THE AFTERNOON. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
598 WWUS75 KPIH 161030 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 330 AM MST TUE NOV 16 2010 IDZ017-022-170000- /O.EXT.KPIH.HW.W.0004.101116T1500Z-101117T0000Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT 330 AM MST TUE NOV 16 2010 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH EARLY MORNING WITH GUSTS TO 50 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO NEAR 60 MPH NEAR NOON TUESDAY. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS WILL BEGIN TO DECREASE AFTER 3 PM MST. * LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... AND SWEETZER SUMMIT. * IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING WIND GUSTS UP TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED TERRAIN AND PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-021-170000- /O.EXT.KPIH.WI.Y.0020.101116T1200Z-101117T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 330 AM MST TUE NOV 16 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS: INCREASING THIS MORNING WITH GUSTS TO 35 MPH DURING TUESDAY MORNING AND HIGHER GUSTS TO 50 MPH BY THE AFTERNOON. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
220 WWUS75 KPIH 161151 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 451 AM MST TUE NOV 16 2010 IDZ017-022-170000- /O.CON.KPIH.HW.W.0004.101116T1500Z-101117T0000Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT 451 AM MST TUE NOV 16 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * WINDS: WEST WINDS INCREASING TO 35 TO 45 MPH BY LATE MORNING WITH GUSTS TO 50 MPH DURING THE MORNING AND HIGHER GUSTS TO NEAR 60 MPH NEAR NOON. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY 9 AM MST. WINDS WILL BEGIN TO DECREASE AFTER 3 PM MST. * LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... AND SWEETZER SUMMIT. * IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. LOCAL DAMAGING WIND GUSTS UP TO 60 MPH ARE POSSIBLE ON HIGHER EXPOSED TERRAIN AND PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-021-170000- /O.CON.KPIH.WI.Y.0020.101116T1200Z-101117T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 451 AM MST TUE NOV 16 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS: INCREASING THIS MORNING WITH GUSTS TO 35 MPH. EXPECT SUSTAINED WINDS OF 30 TO 40 MPH BY LATE MORNING WITH GUSTS TO 50 MPH IN THE AFTERNOON. * TIMING: A COLD FRONT MOVING THROUGH THE AREA WILL CHANGE THE WIND DIRECTION FROM SOUTHWEST TO WEST BY NOON TIME. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: STRONG GUSTY CROSS WINDS CAN MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
456 WWUS75 KPIH 162049 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 149 PM MST TUE NOV 16 2010 IDZ020-021-162200- /O.CAN.KPIH.WI.Y.0020.000000T0000Z-101117T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 149 PM MST TUE NOV 16 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ017-022-170000- /O.CON.KPIH.HW.W.0004.000000T0000Z-101117T0000Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT 149 PM MST TUE NOV 16 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * WINDS: NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 58 WILL CONTINUE UNITL LATE AFTERNOON. . WINDS WILL BEGIN TO DECREASE AFTER 3 PM MST. * LOCATIONS INCLUDE: INTERSTATE 84 NEAR BURLEY AND AREAS SOUTH AND EAST TO SUBLETT AND BLACK PINE ON INTERSTATE 84. AREAS AFFECTED MAY ALSO INCLUDE OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... AND SWEETZER SUMMIT. * IMPACTS: FREQUENT STRONG WIND GUSTS TO 45 MPH WILL MAKE DRIVING HAZARDOUS TO HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
408 WWUS75 KPIH 162355 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 455 PM MST TUE NOV 16 2010 IDZ017-022-170100- /O.EXP.KPIH.HW.W.0004.000000T0000Z-101117T0000Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT 455 PM MST TUE NOV 16 2010 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WESTERLY WINDS HAVE DECREASED TO 15 TO 25 MPH AND WILL CONTINUE TO DIMINISH FURTHER THIS EVENING. THEREFORE THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Nov 15, 2:25 PM MST, 7 hours 58 minutes earlier.
Area forecast discussion, Nov 15, 2:25 PM MST, 7 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MST MON NOV 15 2010 .SHORT TERM...FAST MOVING WEATHER SYSTEM IN NORTHWEST FLOW WILL IMPACT THE AREA LATER TONIGHT THROUGH TOMORROW. LEADING EDGE OF SYSTEM BASED ON CURRENT SATELLITE IMAGERY IS BRITISH COLUMBIA. IT LOOKS LIKE MAIN ENERGY WILL SLIDE EAST OF THE ROCKIES WITH TRAILING COLD FRONT THROUGH THE AREA BETWEEN 5 AM AND NOON TOMORROW. INCREASED WINDS IN THE SNAKE VALLEY OVERNIGHT WILL KEEP TEMPERATURES UP A FEW DEGREES. WITH THE FAST MOVING DYNAMICS...HAVE PLACED SOME SNOW IN THE CENTRAL MOUNTAINS WITH BETTER CHANGES ALONG THE IDAHO WYOMING BORDER. THUS HAVE ISSUED STATEMENTS SHOWING THESE CONCERNS. PROBABLY BIGGEST IMPACT WILL BE UPPER LEVEL CONNECTION OF THE JET STREAM OVERHEAD. THUS HAVE ISSUED WIND ADVISORY ON CONCERNS WITH INCREASED WIND GUSTS TO 45 MPH BY MID DAY TOMORROW. WITH FAST NATURE OF THIS STORM...MOST ENERGY TO BE EAST OF AREA BY LATER TUESDAY EVENING. WEDNESDAY WILL HAVE SOME INSTABILITY SHOWERS OVER THE MOUNTAIN PEAKS...OTHERWISE A SEASONAL DAY FORECAST. VP .LONG TERM...THURSDAY THROUGH MONDAY. MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT. A BROAD UPPER LEVEL TROUGH NEAR THE BRITISH COLUMBIA COAST WILL CONTINUE TO SINK SOUTHWARD WHILE FLATTENING THE RIDGING OVER THE GREAT BASIN ON THURSDAY. AS FLOW TURNS MORE WEST-SOUTHWESTERLY ACROSS IDAHO...A BAND OF PRECIPITATION ALONG A SLOW MOVING FRONT WILL ALSO DROP INTO THE CENTRAL MOUNTAINS BEGINNING ON THURSDAY AFTERNOON. THIS BAND WILL SPREAD SOUTHWARD ACROSS THE FORECAST AREA INTO FRIDAY...BECOMING WIDESPREAD BY FRIDAY NIGHT. TEMPERATURES WILL BE MILD AT THE ONSET OF THIS PRECIPITATION...WITH RAIN OR A WINTRY MIX IN THE VALLEYS AND SNOW IN THE HIGHER ELEVATIONS. A COLDER PUSH OF AIR ARRIVES THIS WEEKEND BEHIND THE FRONT...HOWEVER WITH THE TROUGH LINGERING OVER THE NORTHWEST...PRECIPITATION CHANCES WILL BE ABOVE CLIMATIC NUMBERS. && .AVIATION...VFR CONDITIONS AT ALL SITES THIS AFTERNOON AHEAD OF THE NEXT STORM SYSTEM. MID AND HIGH CLOUDS WILL INCREASE FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING. LIGHT RAIN AND SNOW SHOWERS WILL BEGIN TO FALL IN THE CENTRAL MOUNTAINS LATE THIS EVENING...THEN SPREAD ACROSS THE REST OF THE EASTERN IDAHO TONIGHT. CEILINGS WILL QUICKLY DROP TO MVFR BY MIDNIGHT AND COULD DROP TO IFR DURING SNOW OR RAIN/SNOW SHOWERS. WINDS WILL INCREASE EARLY TUESDAY MORNING...PARTICULARLY IN THE MAGIC VALLEY...SOUTHERN HIGHLANDS AND SNAKE RIVER PLAIN. EXPECT GUSTS TO 40KT LATE MORNING AND AFTERNOON WITH GUSTS TO 30 MPH ELSEWHERE. && && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 8 PM MST TUESDAY IDZ017-020>022. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY IDZ019-023-025. &&
Hazardous weather outlook, Nov 15, 7:37 AM MST, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 737 AM MST MON NOV 15 2010 IDZ017>025-031-032-161000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 737 AM MST MON NOV 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL LINGER THROUGH 9 AM IN THE UPPER SNAKE RIVER VALLEY. TONIGHT...ANOTHER WEATHER SYSTEM WILL PUSH INTO THE REGION AND PRODUCE AREAS OF SNOW UP TO 4 INCHES AND GUSTY WINDS MAINLY IN THE CENTRAL MOUNTAINS AND ISLAND PARK VICINITY OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH IDAHO ON TUESDAY. EXPECT TOTAL SNOWFALL IN THE CENTRAL MOUNTAINS OF 1 TO 4 INCHES WITH 3 TO 8 INCHES POSSIBLE IN THE EASTERN HIGHLANDS. EXPECT 30 TO 40 MPH WINDS IN THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS WITH THIS STORM AS WELL. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
High Wind Warnings in Idaho, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.